Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RECURSIVITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1389

  • Page / 56

Export

Selection :

  • and

ORDINAL RECURSION, AND A REFINEMENT OF THE EXTENDED GRZEGORCZYK HIERARCHYWAINER SS.1972; J. SYMBOL. LOGIC; U.S.A.; DA. 1972; VOL. 37; NO 2; PP. 281-292; BIBL. 14 REF.Serial Issue

Techniques of admissible recursion theoryCHONG, C. T.Lecture notes in mathematics. 1984, Vol 1106, issn 0075-8434, IX-214 pSerial Issue

Regressive isols and the relation ya≤ybBARBACK, J.Journal of the London Mathematical Society. 1990, Vol 41, Num 1, pp 1-9, issn 0024-6107, 9 p.Article

Tabular degrees in α-recursion theoryBAILEY, C; DOWNEY, R.Annals of pure and applied logic. 1992, Vol 55, Num 3, pp 205-236, issn 0168-0072Article

SCHUR RECURSIONS, ERROR FORMULAS, AND CONVERGENCE OF RATIONAL ESTIMATORS FOR STATIONARY STOCHASTIC SEQUENCESDEWILDE P; DYM H.1981; IEEE TRANS. INF. THEORY; ISSN 0018-9448; USA; DA. 1981; VOL. 27; NO 4; PP. 446-461; BIBL. 22 REF.Article

BANACH-MAZUR GAMES, COMEAGER SETS AND DEGREES OF UNSOLVABILITY.YATES CEM.1976; MATH. PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1976; VOL. 79; NO 2; PP. 195-220; BIBL. 19 REF.Article

RECURSIVENESS IN PI 11 PATHS THROUGH THETAFRIEDMAN H.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 311-315; BIBL. 7 REF.Article

RECURSION THEORY ON ITERATIVE COMBINATORY SPACES.SKORDEV D.1976; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1976; VOL. 24; NO 1; PP. 23-31; ABS. RUSSE; BIBL. 12 REF.Article

THE RECURSIVELY ENUMERABLE ALPHA -DEGREES ARE DENSE.SHORE RA.1976; ANN. MATH. LOGIC; NETHERL.; DA. 1976; VOL. 9; NO 1-2; PP. 123-155; BIBL. 24 REF.Article

A RECURSIVELY ENUMERABLE DEGREE WHICH WILL NOT SPLIT OVER ALL LESSER ONES.LACHLAN AH.1976; ANN. MATH. LOGIC; NETHERL.; DA. 1976; VOL. 9; NO 4; PP. 307-365; BIBL. 7 REF.Article

ON PRIMITIVE RECURSIVE WORDFUNCTIONS.HENKE FWV; INDERMARK K; ROSE G et al.1975; COMPUTING; AUSTR.; DA. 1975; VOL. 15; NO 3; PP. 217-234; ABS. ALLEM.; BIBL. 22 REF.Article

QUELQUES REMARQUES A PROPOS D'UN THEOREME DE KARP-MYHILL.DUJOLS R.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 19; PP. 1125-1127; ABS. ANGL.; BIBL. 3 REF.Article

Z-COMPUTABLE FUNCTIONS AND TAU -COMPUTABLE FUNCTIONS.SIERAJEWSKI A.1975; PRACE C.O. P.A.N.; POLSKA; DA. 1975; NO 210; PP. 1-9; ABS. RUSSE POL.; BIBL. 4 REF.Article

UNIFORM INDUCTIVE DEFINABILITY AND INFINITARY LANGUAGES.NYBERG AM.1976; J. SYMBOL. LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 1; PP. 109-120; BIBL. 18 REF.Article

TREES AND ISOLS II.MCLAUGHLIN TG.1976; Z. MATH. LOGIK GRUNDL. MATH.; DTSCH.; DA. 1976; VOL. 22; NO 1; PP. 45-78; BIBL. 32 REF.Article

BOREL SETS IN PW: 1.TANG A.1975; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FR.; DA. 1975; NO 137; PP. 1-57; ABS. FR.; BIBL. 6 REF.Serial Issue

ON THE COVERING OF LEFT RECURSIVE GRAMMARS.NIJHOLT A.1977; IN: ACM SYMP. PRINC. PROGRAM. LANG. 4; LOS ANGELES; 1977; NEW YORK; ASSOC. COMPUT. MACH.; DA. 1977; PP. 86-96; BIBL. 3 REF.Conference Paper

AN ABSTRACT SOFTWARE SPECIFICATION TECHNIQUE BASED ON STRUCTURAL RECURSIONKLAEREN HA.1980; SIGPLAN NOT.; USA; DA. 1980; VOL. 15; NO 3; PP. 28-34; BIBL. 13 REF.Article

HYPERHYPERSIMPLE SUPERSETS IN ADMISSIBLE RECURSION THEORYCHONG CT.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 185-192; BIBL. 13 REF.Article

RECURSION THEORY ON MATROIDSNERODE A; REMMEL J.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 109; PP. 41-65; BIBL. 16 REF.Conference Paper

A REPRESENTATION APPROACH TO THE TOWER OF HANOI PROBLEMER MC.1982; COMPUTER JOURNAL; ISSN 0010-4620; GBR; DA. 1982; VOL. 25; NO 4; PP. 442-447; BIBL. 7 REF.Article

BACK-AND-FORTH INSIDE A RECURSIVELY SATURATED MODEL OF ARITHMETICSMORYNSKI C.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 108; PP. 273-278; BIBL. 6 REF.Conference Paper

ON RECURSIVE LINEAR ORDERINGSLERMAN M.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 132-142; BIBL. 2 REF.Article

ON THE GRILLIOT-HARRINGTON-MACQUEEN THEOREMMOSCHOVAKIS YN.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 246-267; BIBL. 7 REF.Article

RECURSIVE BOOLEAN ALGEBRAS WITH RECURSIVE ATOMSREMMEL JB.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 3; PP. 595-616; BIBL. 15 REF.Article

  • Page / 56